Jump to content

Alimta tash


snowmom

Recommended Posts

Hi Snowmom,

I turned purple after an  Alimta infusion- took a picture of my skin & e-mailed to the onc for review.  They didn’t give me anything at the time but planned IV Benadryl as a pre-treatment at the next infusion.  

A picture of the rash is worth sending if it saves a trip to the clinic. 

Michelle

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Restore formatting

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.